MAUDE Adverse Event Report: MEDSOURCE LABS LLC HENRY SCHEIN; HENRY SCHEIN SAFETY IV CATHETER 22G X 1

MEDSOURCE LABS LLC HENRY SCHEIN; HENRY SCHEIN SAFETY IV CATHETER 22G X 1
Model Number 5702587
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During an egd (esophagogastroduodenoscopy) procedure it was found that the fluid was leaking from where the cannula connected to the catheter.When they took the dressing off to further investigate that is when it was realized the cannula was detached from the catheter and had remained in the arm of an 18 year old male patient.This was in the right antecubital vein of the patient.The cannula was removed by a vascular surgeon under local anesthetic.The patient had to transfer to the emergency room and have the cannula removed.The patient had to receive stitches to close the removal site.

Brand Name
HENRY SCHEIN
Common Device Name
HENRY SCHEIN SAFETY IV CATHETER 22G X 1
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby court
chanhassen MN 55317
MDR Report Key24262556
Report Number3003674698-2026-01186
Device Sequence Number10726134
Product Code FOZ
UDI-Device Identifier00304040151990
UDI-Public00304040151990
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5702587
Device Catalogue Number5702587
Device Lot Number50238/0145
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown